Hey, I'm a 19 year old female. I've been sick on and off for at least a year. This same thread is posted in neurology, but I thought it could get more replies here.
-I've had several instances of severe heartburn and vomiting, but that seems to be doing a lot better with medication. I'm taking prescription strength Zantac.
What I've been most worried about is this severe headache I've been getting. The first time I've got this headache was in October. I started shaking really bad and got really dizzy when it came on. The pain was on the sides and the back of my head. I saw a neurologist, who put me on Topiramate. It seemed to help my "shaking" problem for a while, but I still had the headaches. It was making me drop weight like crazy, too. I ended up being 84 lbs. at 5'2" which is way too tiny. So I've stopped taking the topiramate, seen no difference in the severe headaches. Now, not only are they on both sides of my head, their on the very top of my head too, around the scalp. The feel like really sharp pains like somethings poking me inside me head. My shaking problem came back 2 weeks ago. I had a severe tremor only on my right side. I'm now sure if any of this has made sense. But any advice would be great.
I've had a CT scan and a MRI of my head that came out great. My doctor mentioned that I could be malnourished due to my decreased appetite from the topiramate, but neither of us are still to sure if there's something else going on. I'm waiting on the results of some bloodwork to come back.
I'm also having trouble with a low heartbeat and orthostatic hypotension (my blood pressure falls a lot when I changed posture.)
I'm taking Remeron, Zantac (prescription strength.), Clonzapam, and Elavil. Nothing for migraiines except a nose spray for emergencies, but I may be put on Depakote next week, hopefully.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?